Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Amina1996

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Amina1996

  • Rank
    New Member
  1. Hello, Due to bad side effects (bad facial eczema), I had to stop my accutane course at 86mg/kg (I was in month 4). During the first week I was off my side effect improved, however in the second week my acne started to come back. I was shocked and now worried about how quickly it started to come back - it was not like my usual acne (small whiteheads all over including neck where I have never broken out, when I normally have cysts and big whiteheads concentrated on the lower half of my face
  2. So I am starting this log to keep me going through my last few months of accutane. Background: I started my accutane course in January, and everything was going really well - skin cleared up during month 2 apart from the some minor spots here and there and quite obvious redness. However half way through month 3 I started to notice red marks on my face that had not been previously there, did not turn into spots, and had never previously been a spot. My skin was blotchy, with itchy and
×